MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH® HEMODIALYSIS CATHETER; HEMODIALYSIS CATHERTER

BARD ACCESS SYSTEMS GLIDEPATH® HEMODIALYSIS CATHETER; HEMODIALYSIS CATHERTER
Model Number 5397190
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review - manufacturing records were reviewed (dhr, mrr¿s, scrap and mfg.Process changes) and there were not found evidence that the failure mode reported in this complaint is caused by the mfg.Process.Investigation summary - one glidepath catheter kit.Returned was a glidepath catheter, inner stylet, two end caps, a dilator and a tunneler were returned for evaluation.A visual evaluation was performed.The investigation is inconclusive for missing component, as the sample was received with the components without packaging.No peel-apart sheath was received with the sample components.However, due to the components being returned without packaging it is unknown whether the missing components could have been lost in clinical or packaging return procedure.The definitive root cause could not be determined based upon available information.It is unknown if clinical, manufacturing, or return shipping procedure contributed to the reported event.Labeling review - a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Expiry date (03/2020).
 
Event or Problem Description
It was reported that the peel-away sheath was allegedly missing from the product package.Therefore, another kit was opened and used to complete the procedure.There was no patient contact.

Brand Name
GLIDEPATH® HEMODIALYSIS CATHETER
Common Device Name
HEMODIALYSIS CATHERTER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8648155
Report Number3006260740-2019-01487
Device Sequence Number11248154
Product Code MSD
UDI-Device Identifier00801741012297
UDI-Public(01)00801741012297
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5397190
Device Catalogue Number5397190
Device Lot NumberREDN0140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR